# SDR FDEA201708222298

- Difficulty date: August 22, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N68079
- Make and model: Boeing 767316F
- Aircraft serial: 32573
- Aircraft time: 63,489 hours, 21,162 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285T004963
- Part serial: F01555
- Condition: Failed
- Location: Slats
- Part time: 264,119 hours, 1,308 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LE SLAT ASSEMBLY ON UPPER EICAS IN FLIGHT. THIS WAS  PRECEDED BY THE FLAP INDICATOR NEEDLE RAPIDLY  CYCLING BETWEEN UP AND THE MID RANGE POSITION  BETWEEN UP AND 1. WHEN MOVED THE FLAP HANDLE FROM  UP TO 1, THE LE SLAT ASSYM CAME ON UPPER EICAS WITH  MASTER CAUTION. SLATS WERE LOCKED OUT FOR LANDING.   BITE CHECKED PROXIMITY ELETRONIC UNIT, MCDP AND  FLAP/SLAT ELECTRONICS UNITS, NO FAULTS LOGGED LAST  FLIGHT LEG.  INSPECTED LEADING EDGE SLAT POS SENSORS FOR OBVIOUS  DEFECTS, NONE FOUND. ACCOMPLISHED BITE CHECKS OF  THE PSEU AND FSEU PER MM 32-09-04-4, 27-51-01-4 ALL  TESTED NORMALLY WITH NO FAULTS. SUSPECT FSEU AT  FAULT, REPLACED SAME REF MM 27-51-01-4, AND OPS  CHECKED NORMAL PER MM 27-51-01-4, 27-51-45-2-0.  CYCLED FLAPS SEVERAL TIMES WITH NO ABNORMAL  INDICATION AND NORMAL OPERATION.
